MathSciNet Relay Station
MathSciNet bibliographic data
MR211387 54.60 (47.00)
Diaz, J. B.; Metcalf, F. T. On the structure of the set of subsequential limit points of successive approximations. Bull. Amer. Math. Soc. 73 1967 516–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement